# SDR AALA202305180197

- Difficulty date: May 11, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 10,742 hours, 2,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M21645
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 9,585 hours, 2,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR SLIDE IS BOWED AT TOP. REPLACED SLIDE RAFT PER AMM 25-62-44.
